Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 89, NWS Tulsa, OK

April 24, 20204 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2020, 5:32 PM CDT for 4 counties in Oklahoma. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2020, 5:32 PM CDT (22:32 UTC)
Expired
Apr 24, 2020, 6:17 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 5:35 PM CDTHAIL 110 Ne Eufaula, OKOBSERVED AT TEXANNA
Apr 24, 5:45 PM CDTHAIL 1.58 Se Checotah, OK
Apr 24, 5:52 PM CDTHAIL 12 N Porum, OK
Apr 24, 5:58 PM CDTHAIL 1.53 N Porum, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 3:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 382 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1934 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
382 m²/s²
0-3 km storm-relative helicity
607 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

915 
WUUS54 KTSA 242232
SVRTSA
OKC061-091-101-135-242330-
/O.NEW.KTSA.SV.W.0089.200424T2232Z-200424T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
532 PM CDT Fri Apr 24 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Haskell County in southeastern Oklahoma...
  Northeastern McIntosh County in southeastern Oklahoma...
  Northwestern Sequoyah County in east central Oklahoma...
  Southeastern Muskogee County in east central Oklahoma...

* Until 630 PM CDT.

* At 532 PM CDT, a severe thunderstorm was located 7 miles east of
  Checotah, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Warner...                         Vian...
  Gore...                           Porum...
  Webbers Falls...                  Tamaha...
  Box...                            

This includes Interstate 40 in Oklahoma between mile markers 266 and
301.
 
LAT...LON 3533 9551 3551 9550 3561 9492 3540 9486
TIME...MOT...LOC 2232Z 260DEG 27KT 3543 9541 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
578 
WWUS54 KTSA 242248
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
548 PM CDT Fri Apr 24 2020

OKC091-242258-
/O.CAN.KTSA.SV.W.0089.000000T0000Z-200424T2330Z/
McIntosh OK-
548 PM CDT Fri Apr 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern and east central Oklahoma.

LAT...LON 3540 9486 3535 9535 3552 9534 3561 9492
TIME...MOT...LOC 2248Z 266DEG 27KT 3541 9528 

$$

OKC061-101-135-242330-
/O.CON.KTSA.SV.W.0089.000000T0000Z-200424T2330Z/
Haskell OK-Sequoyah OK-Muskogee OK-
548 PM CDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN HASKELL...NORTHWESTERN SEQUOYAH AND SOUTHEASTERN
MUSKOGEE COUNTIES...

At 548 PM CDT, a severe thunderstorm was located 4 miles north of
Porum, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Warner...                         Vian...
Gore...                           Porum...
Webbers Falls...                  Tamaha...
Box...                            

This includes Interstate 40 in Oklahoma between mile markers 275 and
301.
 
LAT...LON 3540 9486 3535 9535 3552 9534 3561 9492
TIME...MOT...LOC 2248Z 266DEG 27KT 3541 9528 

HAIL...1.50IN
WIND...60MPH
 
$$
943 
WWUS54 KTSA 242301
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
601 PM CDT Fri Apr 24 2020

OKC061-101-135-242330-
/O.CON.KTSA.SV.W.0089.000000T0000Z-200424T2330Z/
Haskell OK-Sequoyah OK-Muskogee OK-
601 PM CDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN HASKELL...WEST CENTRAL SEQUOYAH AND SOUTHEASTERN
MUSKOGEE COUNTIES...

At 601 PM CDT, a severe thunderstorm was located 7 miles east of
Porum, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Vian...                           Webbers Falls...
Tamaha...                         

This includes Interstate 40 in Oklahoma between mile markers 281 and
301.
 
LAT...LON 3536 9525 3550 9524 3551 9489 3540 9486
TIME...MOT...LOC 2301Z 268DEG 28KT 3539 9515 

HAIL...1.25IN
WIND...60MPH
 
$$
814 
WWUS54 KTSA 242317
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
617 PM CDT Fri Apr 24 2020

OKC061-101-135-242327-
/O.CAN.KTSA.SV.W.0089.000000T0000Z-200424T2330Z/
Haskell OK-Sequoyah OK-Muskogee OK-
617 PM CDT Fri Apr 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL...WEST
CENTRAL SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES IS CANCELLED...

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern and east central Oklahoma.

LAT...LON 3536 9525 3550 9524 3551 9489 3540 9486
TIME...MOT...LOC 2314Z 260DEG 27KT 3541 9500 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:53 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 24, 3:53 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
353 PM CDT Fri Apr 24 2020

.DISCUSSION...
Strong to severe thunderstorms are expected to develop soon across
northeast Oklahoma just ahead of a cold front, with the activity
building south into southeast Oklahoma over the next 2-3 hours.
Large hail and damaging winds will be main severe weather threats,
with an isolated tornado threat across mainly far southeast
Oklahoma. The biggest limiting factor for tornadoes is the lack of
deep low level moisture, although surface dewpoints may reach the
lower 60s near the Red River just ahead of the storms. Storms
will move east of the area by late evening, but a few showers will
remain possible overnight mainly across northwest Arkansas and
far northeast Oklahoma.

After a dry and mild weekend, shower and thunderstorm chances will
return late Sunday night and Monday as an upper level disturbance
moves across the area. A cold front will move across the area late
Tuesday and Tuesday evening bringing another round of showers and
storms, along with the potential for severe weather.

Dry and mild weather will return for the latter half of next week.
The GFS is more aggressive than the ECMWF with another system at
the tail end of the forecast period, and will side with the ECMWF
for now keeping next Friday dry.

Raised pops from the National Blend of Models forecast for late
Sunday night and Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  73  48  77 /  60   0   0   0
FSM   54  73  48  76 / 100  10   0   0
MLC   53  74  47  77 /  50   0   0   0
BVO   50  73  43  76 /  70  10   0   0
FYV   51  69  44  73 / 100  10   0   0
BYV   51  67  45  71 /  90  10   0   0
MKO   52  72  47  75 /  80   0   0   0
MIO   52  70  45  73 / 100  10   0   0
F10   52  73  47  76 /  50   0   0   0
HHW   53  74  48  76 /  40   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.

&&

SHORT TERM...14
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 24, 4:58 PM CDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Fri Apr 24 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Fri Apr 24 2020

...SEVERE WEATHER EXPECTED THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well
as much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
    AREA...Far Southeast Oklahoma.
    ONSET...After 6 pm.

SEVERE THUNDERSTORM.
	RISK...Significant.
    AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing in eastern Oklahoma...after 7 pm in Arkansas.

	AREA AT GREATEST RISK...Along and South of Interstate 40.

FLASH FLOOD and HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Mid Evening.

DISCUSSION...
Strong to severe thunderstorms have developed over northeast
Oklahoma and will continue to build south early this evening, with
storms moving into western Arkansas after about 7 pm. Instability
and wind shear both are greater farther to the south, making the
threat of significant severe weather greater along and south of
I-40. Conditions do appear favorable for both large hail and
locally damaging wind gust potential. Hail to golfball, and
possibly tennis ball, size is possible with the most intense
storms. Additionally, some storms across far southeast Oklahoma will
have a limited tornadic potential, especially near the Red River
valley. Storms will move further east by late evening with the
severe weather risk ending by midnight. Locally heavy rainfall is
possible across eastern Oklahoma and western Arkansas. Given the
recent rainfall, any heavier amounts could quickly increase flash
flooding concerns.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...No Hazards.
SUNDAY through MONDAY...Thunderstorm Potential.
TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Gusty northerly winds which develop Friday evening will
persist into the day Saturday. Dry and mild conditions are
expected through the weekend, with thunderstorm chances returning
Monday into Tuesday.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 24, 5:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             BARTLESVILLE            36.75N 95.98W
04/24/2020  E1.00 INCH       WASHINGTON         OK   BROADCAST MEDIA

            MEDIA REPORT OF QUARTER SIZE HAIL ON SOUTH SIDE OF
            BARTLESVILLE.

&&

CAS
Special weather statement, Apr 24, 5:11 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
511 PM CDT Fri Apr 24 2020

OKZ060-061-064-067-242245-
Tulsa OK-Rogers OK-Creek OK-Wagoner OK-
511 PM CDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHEASTERN CREEK...NORTHWESTERN WAGONER AND SOUTHERN TULSA COUNTIES
UNTIL 545 PM CDT...

At 510 PM CDT, strong thunderstorms were located along a line
extending from 4 miles north of Sapulpa to 3 miles northwest of
Mounds. Movement was northeast at 40 mph.

Penny to nickel size hail and winds in excess of 40 mph will be
possible with these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Catoosa...                        Kiefer...
Mounds...                         Kellyville...
Jenks Riverside Airport...        Oneta...
Liberty...                        Leonard...

This includes Interstate 44 between mile markers 203 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3607 9622 3623 9569 3593 9568 3586 9605
      3586 9619 3583 9619 3581 9628
TIME...MOT...LOC 2210Z 246DEG 35KT 3606 9609 3590 9613
Special weather statement, Apr 24, 5:12 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
512 PM CDT Fri Apr 24 2020

OKZ067-070-242245-
Muskogee OK-Wagoner OK-
512 PM CDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER AND NORTHERN
MUSKOGEE COUNTIES UNTIL 545 PM CDT...

At 512 PM CDT, a strong thunderstorm was located 5 miles north of
Oktaha, moving northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Muskogee...                       Fort Gibson...
Okay...                           Oktaha...
Summit...

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3585 9523 3583 9525 3582 9527 3581 9526
      3581 9519 3574 9512 3574 9513 3555 9548
      3555 9551 3570 9561 3590 9528
TIME...MOT...LOC 2212Z 238DEG 34KT 3566 9549
Special weather statement, Apr 24, 5:13 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
513 PM CDT Fri Apr 24 2020

OKZ071-242245-
McIntosh OK-
513 PM CDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH COUNTY
UNTIL 545 PM CDT...

At 513 PM CDT, a strong thunderstorm was located near Lake Eufaula
State Park, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Checotah...                       Lake Eufaula State Park...
Onapa...

This includes Interstate 40 in Oklahoma between mile markers 256 and
273.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3552 9535 3538 9535 3533 9566 3548 9567
TIME...MOT...LOC 2213Z 261DEG 25KT 3540 9557
Special weather statement, Apr 24, 5:14 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
514 PM CDT Fri Apr 24 2020

OKZ054>057-060>062-242300-
Tulsa OK-Craig OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
Mayes OK-
514 PM CDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAIG...ROGERS...
SOUTHEASTERN OSAGE...NORTHWESTERN MAYES...SOUTHEASTERN WASHINGTON...
SOUTHERN NOWATA AND NORTHEASTERN TULSA COUNTIES UNTIL 600 PM CDT...

At 514 PM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Nowata to 3 miles north of Sand
Springs. Movement was east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Claremore...                      Nowata...
Owasso...                         Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Chelsea...
Sperry...                         Oologah...
Delaware...                       Foyil...
Talala...                         Vera...
New Alluwe...                     Watova...
Turley...                         Tulsa International Airport...

This includes Interstate 44 near mile marker 232, and between mile
markers 238 and 257.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3684 9515 3621 9555 3610 9617 3682 9571
TIME...MOT...LOC 2214Z 263DEG 32KT 3672 9570 3619 9610
Local storm report, Apr 24, 5:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             1 S MUSKOGEE            35.73N 95.37W
04/24/2020  E1.00 INCH       MUSKOGEE           OK   EMERGENCY MNGR

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 12:42 AM CDTSpecial Weather StatementTSAPawnee33 min
Apr 24, 1:08 AM CDTSpecial Weather StatementTSATulsa52 min
Apr 24, 5:03 AM CDTSpecial Weather StatementTSAPawnee27 min
Apr 24, 5:41 AM CDTSpecial Weather StatementTSATulsa34 min
Apr 24, 9:21 AM CDTRiver Flood WarningTSAOttawa23 hr
Apr 24, 2:19 PM CDTRiver Flood WarningTSALeFlore19 hr
Apr 24, 3:34 PM CDTSpecial Weather StatementTSAKay26 min
Apr 24, 3:46 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 24, 3:55 PM CDTSpecial Weather StatementTSAWashington35 min
Apr 24, 4:06 PM CDTSevere Thunderstorm WarningTSAOsage, Washington39 min
Apr 24, 4:11 PM CDTSpecial Weather StatementTSAOkmulgee34 min
Apr 24, 4:21 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 24, 4:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee40 min
Apr 24, 4:38 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 24, 4:42 PM CDTSpecial Weather StatementTSATulsa33 min
Apr 24, 4:46 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 24, 4:50 PM CDTSpecial Weather StatementTSAMuskogee25 min
Apr 24, 4:52 PM CDTSpecial Weather StatementTSACreek23 min
Apr 24, 4:53 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 24, 5:11 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 24, 5:12 PM CDTSpecial Weather StatementTSAMuskogee33 min
Apr 24, 5:13 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Apr 24, 5:14 PM CDTSpecial Weather StatementTSACraig, Nowata, Rogers46 min
Apr 24, 5:18 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa42 min
Apr 24, 5:33 PM CDTSpecial Weather StatementTSACherokee27 min
Apr 24, 5:36 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Apr 24, 5:41 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner49 min
Apr 24, 5:43 PM CDTSpecial Weather StatementTSAOkmulgee, Wagoner47 min
Apr 24, 5:54 PM CDTSpecial Weather StatementTSAOkfuskee36 min
Apr 24, 5:59 PM CDTSpecial Weather StatementTSAMayes, Rogers46 min
Apr 24, 6:12 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah48 min
Apr 24, 6:17 PM CDTSpecial Weather StatementTSAMayes28 min
Apr 24, 6:22 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Wagoner38 min
Apr 24, 6:27 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner48 min
Apr 24, 6:31 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg59 min
Apr 24, 6:52 PM CDTSpecial Weather StatementTSAChoctaw38 min
Apr 24, 6:53 PM CDTSpecial Weather StatementTSASequoyah22 min
Apr 24, 6:58 PM CDTSevere Thunderstorm WarningTSAPushmataha62 min
Apr 24, 6:59 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.